# SDR CA030605019

- Difficulty date: May 30, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Grumav G21A
- Aircraft time: 15,443 hours
- Engine: Pwa R985*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR MAINTENANCE INSPECTION METAL WAS FOUND IN THE OIL SCREEN IN SUFFICIENT QUANTITY TO WARRANT ENGINE REMOVAL.
